# SDR UALA2010032601027

- Difficulty date: March 25, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 48,394 hours, 17,616 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LIGHTNING STRIKE ON AFT FUSELAGE AND ACFT SHAKING.  MAJOR REPAIR ACCOMPLISHED: LT SIDE FUSELAGE LIGHTNING STRIKE DAMAGE AFT OF FR 75 BELOW STR 31.  ACCOMPLISHED HFEC OF AREA.  INDICATES DAMAGE TO SKIN NEEDS FURTHER DAMAGE REMOVAL.  REMOVED DAMAGED AREA AND STARTED MFG REPAIR DOUBLER & FILLERS. INSTALLED REPAIR.
